# SDR SWAA2025060377017

- Difficulty date: May 31, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N8806Q
- Make and model: Boeing 737-8
- Aircraft serial: 65471
- Aircraft time: 13,254 hours, 7,325 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT FLASHLIGHT DOES NOT TEST PROPERLY <[01].  REMOVED AND REPLACED L/H AFT FLASHLIGHT PER AMM 25-64-00.
